# SDR CALA2025041503839

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 35,330 hours, 12,964 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R GIRT BAR NEEDS ADJUSTMENT REMOVED, REPACKED AND REINSTALLED ESCAPE SLIDE AT R1 DOOR AS PER AMM 25-66-01-400-803 & 25-66-01-400-801 VERIFIED SLIDE P/N. IN IPC.  INSPECTED INSTALLATION OF R1 DOOR SLIDE ASSY REF AMM 25-66-01-400-803 AND GMM 09-25-05.
